<  Back to the Polytechnique Montréal portal

Upwind strategies for the Euler equations

X. D. Zhang, Jean-Yves Trépanier and Ricardo Camarero

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29219/
Journal Title: Canadian aeronautics and space journal (vol. 44, no. 3)
Publisher: Institut aéronautique et spatial du Canada
Official URL: https://archive.org/details/sim_canadian-aeronauti...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 22 Sep 2023 10:15
Cite in APA 7: Zhang, X. D., Trépanier, J.-Y., & Camarero, R. (1998). Upwind strategies for the Euler equations. Canadian aeronautics and space journal, 44(3), 157-168. https://archive.org/details/sim_canadian-aeronautics-and-space-journal_1998-09_44_3/page/156/mode/2up


Stats are not available on this system.

Repository Staff Only

View Item View Item